MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE, CUSTOM; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE, CUSTOM; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number FT22AN40NSE140N
Medical Device Problem Codes Inflation Problem (1310); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer was experiencing trach tube cuff inflation issues.There was no injury to the patient or intervention required.The cuff was checked prior to usage or placement in patient, so no harm resulted.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample and an unknown device accompanied the sample was received for evaluation.Visual and functional testing were performed.Visual inspection of both samples found no anomalies were detected.Functional testing found there was a slight delay in the cuff inflating on the sample device, but it fully inflated without intervention.The cuff of the unknown device immediately inflated.Both devices were leak tested per work instruction.No leaks were detected.Root cause cannot be determined as the sample and unknown device were successfully tested and no discrepancies were detected.

Brand Name
BIVONA TRACHEOSTOMY TUBE, CUSTOM
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14644336
Report Number3012307300-2022-11307
Device Sequence Number5756778
Product Code JOH
UDI-Device Identifier15019517293487
UDI-Public15019517293487
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT22AN40NSE140N
Device Catalogue NumberFT22AN40NSE140N
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/12/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2022
Supplement Date Received by Manufacturer07/09/2022
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown